Khani, Mehrdokht, Neisy, Abdolsadeh. (1400). Modeling of Mortgage-Backed Securities based on stochastic processes. , 1(2), 163-180. doi: 10.22054/jmmf.2021.13847
Mehrdokht Khani; Abdolsadeh Neisy. "Modeling of Mortgage-Backed Securities based on stochastic processes". , 1, 2, 1400, 163-180. doi: 10.22054/jmmf.2021.13847
Khani, Mehrdokht, Neisy, Abdolsadeh. (1400). 'Modeling of Mortgage-Backed Securities based on stochastic processes', , 1(2), pp. 163-180. doi: 10.22054/jmmf.2021.13847
Khani, Mehrdokht, Neisy, Abdolsadeh. Modeling of Mortgage-Backed Securities based on stochastic processes. , 1400; 1(2): 163-180. doi: 10.22054/jmmf.2021.13847


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.